# SDR USAA010882

- Difficulty date: July 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016
- Part time: 45,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 4 INCH AREA, STRINGER 26 RIGHT AT STATION 1016.  CORROSION LEVEL 2.  REPAIRED STRINGER PER SRM 53-00-02 FIG 201.  (M)
